# SDR AALA201711029005

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 56,800 hours, 21,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AFT CABIN REPORTED LOOSE, FALLING DOWN. SECURED THE SIGN IAW AMM.
